# SDR AALA20111028TUL02

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON FRAME 1309 AFT SIDE LONGERON 29 RIGHT TO LONGERON 26 LEFT.  REMOVED DAMAGED AREA OF FRAME SPLICED IN NEW SECTION OF FRAME FROM LONGERONS 28 RIGHT TO 28 LEFT PER SRM 53-03-00 FIGURE 2A.
